# SDR FDEA202212132948

- Difficulty date: December 13, 2022
- Submitted: December 21, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPT, STA 1710, LBL 81 ,SEAT TRACK ALONG SIDEWALL, UNDER SIDE HAS   CORROSION/EXFOLIATION BY FASTENER HOLE (MARKED). REPAIRED SEAT TRACK LOBE AT STA 1710 LBL 107 PER SRM 53-00-52-2R FIG 201 SH 2
